# SDR AALA20001707

- Difficulty date: October 13, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N410AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49321
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 221CH54RB
- Condition: Defective
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DFW - FLT 1419 - EN ROUTE CMH-DFW, RIGHT SIDE THRUST REVERSER UNLOCK LIGHT ILLUMINATED ON MFDU AT 20,000 FEET.  SHUT DOWN ENGINE NR 2.  LANDED SINGLE ENGINE DFW WITHOUT INCIDENT.  REPLACED RIGHT SIDE LOWER THRUST REVERSER UNLOCK LIGHT SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
